# SDR IPXA10158927

- Difficulty date: March 24, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR SLIDE DEPLOYED.  INSTALLED NEW EMERGENCY DUAL ESCAPE SLIDE REF AMM 25-61-21-04.  RESERVICED FWD DOOR DAMPER & EMERGENCY OPER CYL REF AMM 52-10- 14-03.  PLACARD REMOVED AND M421869 CLEARED IN LOGBOOK.
